Stability Theorems for Multidimensional Linear Systems With Variable Parameters

[+] Author and Article Information
S. K. Shrivastava

Structures and Mechanics Division, L. B. Johnson Space Center, NASA, Houston, Texas 77062

J. Appl. Mech 48(1), 174-176 (Mar 01, 1981) (3 pages) doi:10.1115/1.3157562 History: Received February 01, 1980; Online July 21, 2009


Two equivalent theorems governing stability of multidimensional linear systems with variable parameters are derived which generalize some of the existing stability theorems. Illustrations include damped, gyroscopic, circulatory systems with varying parameters.

Copyright © 1981 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In